# SDR SWAA2023092604126

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 50,303 hours, 30,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL EXIT SIGN MISSING FROM EMER EXIT CAPT SIDE<[01] INSTALLED IAW AMM 33-51-01
